×

zbMATH — the first resource for mathematics

Fixed-point theorems for nonlinear operators and Galerkin approximations. (English) Zbl 0149.10604

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Altman, M, A fixed point theorem in Banach space, Bull. acad. polon. sci., 5, 89-92, (1957) · Zbl 0078.11703
[2] Altman, M, A fixed point theorem in Hilbert space, Bull. acad. polon. sci., 5, 19-22, (1957) · Zbl 0077.31902
[3] \scBrowder, F. E., Fixed point theorems for non-linear semicontractive mappings in Banach spaces (to be published.)
[4] Browder, F.E, Non-expansive non-linear operators in a Banach space, (), 1041-1044 · Zbl 0128.35801
[5] Browder, F.E, Multivalued monotone non-linear mappings and duality mappings in Banach spaces, Trans. am. math. soc., 118, 338-351, (1965) · Zbl 0138.39903
[6] Browder, F.E, On a theorem of Beurling and livingston, Can. J. math., 17, 367-372, (1965) · Zbl 0132.10602
[7] Browder, F.E, Existence and uniqueness theorems for solutions of non-linear boundary value problems, (), 24-49
[8] \scBrowder, F. E. and de Figueiredo, D. G., J-monotone non-linear operators in Banach spaces (to appear in Indag. Math.).
[9] Day, M.M, Normed linear spaces, Ergeb. math., (1962), Heft 21 · Zbl 0109.33601
[10] Guedes de Figueiredo, D, Fixed point theorems for weakly continuous mappings, Mathematics research center. technical report no. 638, (1966)
[11] \scKaniel, S., Quasi-compact non-linear operators in Banach spaces and applications (to be published).
[12] Petryshyn, W.V, On nonlinear P-compact operators in Banach spaces with applications to constructive fixed points theorems, Bull. am. math. soc., 329-334, (1966) · Zbl 0142.11201
[13] Polsky, N.I, Projection methods in applied mathematics, Dokl. akad. nauk SSSR, 4, 787-790, (1962)
[14] Rothe, E, Zur theorie der topologischen ordnung und der vektorfelder in banachschen Räumen, Comp. math., 5, 177-197, (1937) · Zbl 0018.13304
[15] Schauder, J, Der fixpunktsatz in funktionalräumen, Studia math., 2, 171-180, (1930) · JFM 56.0355.01
[16] Shinbrot, M, A fixed point theorem, and some applications, Arch. ratl. mech. anal., 17, 255-271, (1964) · Zbl 0156.38502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.